I am very confused with my birth control method-the implanon. I got it put in my arm in february and since then I have been bleeding non-stop for a year and one month. Whenever I called my doctor they told me it was not that common, but normal. They told me I shouldn't worry unless I got lightheaded for no reason frequently. I have not felt that way so I didn't worry about it. Also, I got the implanon put in after my abortion to avoid getting pregnant again.
It has been two weeks now that I have NOT been bleeding. There has just been some slight spotting, but I figured it was because the bleeding was finally going to balance itself out. Today, I found brown discharge in my underwear. I am very worried.
What could this be??
I looked online and it says that the main reason for brown discharge is pregnancy or infection. Please help!
My symptoms with Implanon:
-continuous bleeding since it was put in